# SDR 2008UALA06492

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHTS INOP, FWD & AFT POSITIONS.  RELAMPED EMERGENCY LIGHT, OP CHECK OK.
